MathSciNet Relay Station
MathSciNet bibliographic data
MR2131833 (2006j:34163) 34K13 (92D25)
Chen, Y. Periodic solutions of delayed periodic Nicholson's blowflies models. Can. Appl. Math. Q. 11 (2003), no. 1, 23–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement